Persistence and Nonpersistence of a Predator Prey System with Stochastic Perturbation
Haihong Li,
Daqing Jiang,
Fuzhong Cong and
Haixia Li
Abstract and Applied Analysis, 2014, vol. 2014, 1-10
Abstract:
We analyze a predator prey model with stochastic perturbation. First, we show that this system has a unique positive solution. Then, we deduce conditions that the system is persistent in time average. Furthermore, we show the conditions that there is a stationary distribution of the system which implies that the system is permanent. After that, conditions for the system going extinct in probability are established. At last, numerical simulations are carried out to support our results.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/720283.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/720283.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:720283
DOI: 10.1155/2014/720283
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().